# SDR GLBA2012042605

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 35,094 hours, 43,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE FRAME AT FS 150 AND STRINGER 9AL, AT NUTPLATE FOR A/S DOOR STRUT LWR MOUNT, .75" IN LENGTH.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-028.  MAJOR REPAIR.
